# SDR SWAA2022042096107

- Difficulty date: April 20, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737824
- Aircraft serial: 64800
- Aircraft time: 11,697 hours, 5,685 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 FWD FLASHLIGHT INOP / [01] R/R BATT. PACK PER AMM 25-64-00
